共 50 条
- [23] RETRACTION: Generalization of Fuzzy Soft BCK/BCI-Algebras (Retraction of Vol 2021, art no 9965074, 2021) [J]. JOURNAL OF MATHEMATICS, 2023, 2023
- [25] RETRACTION: Covering Fuzzy Rough Sets via Variable Precision (Retraction of Vol 2021, art no 5525766, 2021) [J]. JOURNAL OF MATHEMATICS, 2023, 2023
- [26] RETRACTION: Bipolar Fuzzy Implicative Ideals of BCK-Algebras (Retraction of Vol 2021, art no 6623907, 2021) [J]. JOURNAL OF MATHEMATICS, 2023, 2023
- [27] RETRACTION: Control Fuzzy Metric Spaces via Orthogonality with an Application (Retraction of Vol 2021, art no 5551833, 2021) [J]. JOURNAL OF MATHEMATICS, 2023, 2023